# SDR DALA2022012100427

- Difficulty date: January 20, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 65,055 hours, 8,648 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 DOOR L4 NEEDED TO BE RECYCLED BEFORE DEPARTURE TO CLOSE. CORRECTIVE ACTION: PSCU TEST OK PER A330 AMM-52-13. DOOR OPS TEST GOOD. INSTALLED L4 DOOR SAFETY PIN IN PERCUSION LEVER AND REMOVED SIX ACCESS PANELS OFF OF L4 DOOR. FOUND DOOR LATCHES OUT LIMITS AND ADJUSTED SAME PER A330 AMM 52-13. DOOR OPERATION CHECKS GOOD. REMOVED PIN FROM SLIDE AND RE ARMED DOOR ASSIST MECHANISM. INSTALLED SIX EA. DOOR PANELS. (8478859)
